# SDR 2016FA0000226

- Difficulty date: May 10, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N421ZM
- Make and model: Cessna 421C
- Aircraft serial: 421C1058
- Engine: Cont GTSIO520*
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: ALV9610
- Part serial: H0110195
- Condition: Failed
- Location: Rt Engine
- Part time: 96 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT ALTERNATOR FAILED.  PULLED OFF THE ALTERNATOR AND FOUND BROKEN ALTERNATOR SHAFT 1" OTBD OF DRIVE COUPLING. CAME OFF ENGINE FROM ACFT.
